# SDR FDEA201409272827

- Difficulty date: September 27, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29647
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE PANEL 518GB HAS ONE EACH ELONGATED FASTENER HOLE ON PANEL CUT OUT.  R & R LT WING LE ACCESS PANEL  518GB LANDING DOUBLER WITH NEW PART.  FABRICATED FROM 7075-T6, 0.090C BN 1885277 IAW 57-21-01 FIG 7 ITEM 33 & SRM 51-31-01.  MAJOR REPAIR.  .
